Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Missing periods. Not getting periods after taking cytolog 200mg. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
Hello Doctor - I took 2 Cytolog 200mg each and after 30 mins took 2 more ... its been more than 24 hours and still nothing has happened. Please advise im extremely worried.

Last period start date is XXXXXXX 2nd 2012
Posted Sun, 5 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Chetna Jain 1 hour later
Please dont take any pain relief medication other than paracetamol
Its important to do things stepwise
First a pregnancy ultrasound
Thenits mifepristone and then its misoprostol
Now its better to see a Gynaecologist who will sort out the matter
Its very risky to take these drugs if the pregnancy is not in the uterus
Please reach your Gynae today
Above answer was peer-reviewed by
Follow-up: Missing periods. Not getting periods after taking cytolog 200mg. Worrisome 12 hours later
Hello Doctor,

I went and met my Gynac today.
She asked me to go for a scan, by the time I got the reports she had to go in for an emergency.
My scan reports are all normal, the baby's heart rate is favorable and it is 6 weeks and 2 days old.
My husband and I have decided to go ahead with the pregnancy please advise if it is safe to.

Thank you!!!
Answered by Dr. Chetna Jain 1 hour later
Its not advisable to continue pregnancy after taking misoprostol.
Intake during first trimester of pregnancy can increase fetal anomalies.
Its category x drug.
X: Contraindicated in pregnancy. Animal or human studies or investigational or postmarketing reports show risk to the fetus, which clearly outweighs any possible benefit.
There is increased risk of Möbius sequence and terminal transverse limb defects on fetus.
You may consult a fetal medicine specialist for an elaborate description.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor